On Vertex-transitive Cayley Graphs of Finite Transformation Semigroups with Restricted Range

Chunya Tisklang, Sayan Panma


Let \(T(X)\) be the semigroup of all transformations on a set \(X\). For a non-empty subset \(Y\) of \(X\), denoted by \(T(X,Y)\) the subsemigroup of \(T(X)\) consisting of all transformations whose range is contained in \(Y\).  Kelarev and  Praeger in [9] gave necessary and sufficient conditions for all vertex-transitive Cayley graphs of semigroups. In this paper, we give similar descriptions for all vertex-transitive Cayley graphs of \(T(X,Y)\).


Cayley graph; Vertex-transitive graph; Transformation semigroup; Restricted range

Full Text:



Sr. Arworn, U. Knauer, and N. Na Chiangmai, Characterization of digraphs of right (left) zero unions of groups, Thai J. Math. 1(1) (2003), 131 – 140.

N. Biggs, Algebraic Graph Theory, 2nd edition, Cambridge Mathematical Library, Cambridge University Press, Cambridge (1993).

G. Cooperman and L. Finkelstein, New methods for using Cayley graphs in interconnection networks, Discrete Appl. Math. 37/38 (1992), 95 – 118.

S. Fan and Y. Zeng, On Cayley graphs of bands, Semigroup Forum 74(1) (2007), 99 – 105.

C. Godsil and G. Royle, Algebraic graph theory, Volume 207 of Graduate Texts in Mathematics, Springer-Verlag, New York (2001).

A.W. Harrow, Quantum expanders from any classical Cayley graph expander, Quantum Inf. Comput. 8(8-9) (2008), 715 – 721.

M.-C. Heydemann, Cayley graphs and interconnection networks, in: Graph symmetry (Montreal, PQ, 1996), Volume 497 of NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., pp. 167–224, Kluwer Acad. Publ., Dordrecht (1997).

A.V. Kelarev, On undirected Cayley graphs, Australas. J. Combin. 25 (2002), 73 – 78.

A.V. Kelarev and C.E. Praeger, On transitive Cayley graphs of groups and semigroups, European J. Combin. 24(1) (2003), 59 – 72.

A.V. Kelarev and S.J. Quinn, A combinatorial property and Cayley graphs of semigroups, Semigroup Forum 66(1) (2003), 89 – 96.

B. Khosravi and M. Mahmoudi, On Cayley graphs of rectangular groups, Discrete Math. 310(4) (2010), 804 – 811.

O. Lopez Acevedo and T. Gobron, Quantum walks on Cayley graphs, J. Phys. A 39(3) (2006), 585 – 599.

S. Panma, Characterization of Cayley graphs of rectangular groups, Thai J. Math. 8(3) (2010), 535 – 543.

S. Panma, U. Knauer and Sr. Arworn, On transitive Cayley graphs of strong semilattices of right (left) groups, Discrete Math. 309(17) (2009), 5393 – 5403.

S. Panma, N. Na Chiangmai, U. Knauer and Sr. Arworn, Characterizations of Clifford semigroup digraphs, Discrete Math. 306(12) (2006), 1247 – 1252.

K. Sangkhanan and J. Sanwong, Partial orders on semigroups of partial transformations with restricted range, Bull. Aust. Math. Soc. 86(1) (2012), 100 – 118.

J. Sanwong and W. Sommanee, Regularity and Green’s relations on a semigroup of transformations with restricted range, Int. J. Math. Math. Sci., 2008 (2008), Article ID 794013, 11.

J. S. V. Symons, Some results concerning a transformation semigroup, J. Austral. Math. Soc. 19(4) (1975), 413 – 425.

C. Tisklang and S. Panma, On connectedness of Cayley graphs of finite transformation semigroups, Thai J. Math. (special issue) (2018), 261 – 271.

DOI: http://dx.doi.org/10.26713%2Fcma.v9i2.640


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905